# SDR ASMF200711001

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737*
- Aircraft serial: 33793
- Aircraft time: 9,213 hours, 5,027 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Mixing Valve
- Part number: 39811611
- Part serial: 7968
- Condition: Failed
- Location: Cabin Temp
- Part time: 9,213 hours, 5,027 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED AIR CONDITIONED TEMPERATURE CONTROL OUT OF SERVICE, MAINTENANCE PERSONNEL PERFORMED FIM PROCEDURE 21-61 TASK 847, CLEANED AND RECONNECTED THE RT MIX VALVE CONNECTOR, TESTED CORRECT. LATER, DURING OVERNIGHT CHECK, THE RT SIDE AIR MIX VALVE WAS REPLACED IAW MM 21-61-02, TESTED CORRECT.
